Alert archive / North Carolina / Beach Hazards Statements in 2020
Beach Hazards Statement 55, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this beach hazards statement at Oct 24, 2020, 4:34 AM EDT for 4 counties in North Carolina. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Oct 24, 2020, 4:34 AM EDT (08:34 UTC)
- Expired
- Oct 24, 2020, 9:00 PM EDT
- In force
- 16 hr
- Issued by
- NWS Newport/Morehead City, NC
Counties Carteret County, NC, Dare County, NC, Hyde County, NC, Onslow County, NC
The radar
The Morehead City radar (KMHX), 61 km from the middle of the area, began a volume at 08:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 8.6 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1233 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
353 WHUS42 KMHX 240834 CFWMHX Coastal Hazard Message National Weather Service Newport/Morehead City NC 434 AM EDT Sat Oct 24 2020 NCZ203-205-242045- /O.NEW.KMHX.BH.S.0055.201024T0834Z-201025T0100Z/ /O.CON.KMHX.SU.Y.0014.000000T0000Z-201025T1200Z/ Northern Outer Banks-Hatteras Island- 434 AM EDT Sat Oct 24 2020 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING... ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SUNDAY... * WHAT...For the High Surf Advisory, large breaking waves of 6 to 8 feet in the surf zone. For the Beach Hazards Statement, dangerous rip currents and large breaking waves in the surf zone. * WHERE...The beaches north of Cape Hatteras. * WHEN...For the High Surf Advisory, until 8 AM EDT Sunday. For the Beach Hazards Statement, through this evening. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. Dangerous shore break can throw a swimmer or surfer head first into the bottom causing neck and back injuries. * ADDITIONAL DETAILS...The most likely time for strong rip currents to occur is a couple hours either side of low tide, which will occur around 9 AM this morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. Swim near a lifeguard. If caught in a rip current remain calm. Don't fight the current. Swim in a direction following the shoreline. When out of the current, swim back to shore. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. Shore break occurs when waves break directly on the beach. It is extremely important to protect your head and neck whenever you are in breaking waves by keeping your hands in front of you at all times. && $$ NCZ196-204-242045- /O.NEW.KMHX.BH.S.0055.201024T0834Z-201025T0100Z/ /O.CON.KMHX.SU.Y.0014.000000T0000Z-201024T1200Z/ East Carteret-Ocracoke Island- 434 AM EDT Sat Oct 24 2020 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING... ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... * WHAT...For the High Surf Advisory, large breaking waves of 5 to 8 feet in the surf zone. For the Beach Hazards Statement, dangerous rip currents and large breaking waves in the surf zone. * WHERE...Ocracoke Island and Core Banks beaches. * WHEN...For the High Surf Advisory, until 8 AM EDT this morning. For the Beach Hazards Statement, through this evening. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. Dangerous shore break can throw a swimmer or surfer head first into the bottom causing neck and back injuries. * ADDITIONAL DETAILS...The most likely time for strong rip currents to occur is a couple hours either side of low tide, which will occur around 9 AM this morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. Swim near a lifeguard. If caught in a rip current remain calm. Don't fight the current. Swim in a direction following the shoreline. When out of the current, swim back to shore. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. Shore break occurs when waves break directly on the beach. It is extremely important to protect your head and neck whenever you are in breaking waves by keeping your hands in front of you at all times. && $$ NCZ195-199-242045- /O.NEW.KMHX.BH.S.0055.201024T0834Z-201025T0100Z/ West Carteret-Coastal Onslow- 434 AM EDT Sat Oct 24 2020 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING... * WHAT...Dangerous rip currents. * WHERE...Crystal Coast beaches. * WHEN...Through this evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. * ADDITIONAL DETAILS...The most likely time for strong rip currents to occur is a couple hours either side of low tide, which will occur around 9 AM this morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current remain calm. Don't fight the current. Swim in a direction following the shoreline. When out of the current, swim back to shore. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. && $$
3 follow-up statements
408 WHUS42 KMHX 241218 CFWMHX Coastal Hazard Message National Weather Service Newport/Morehead City NC 818 AM EDT Sat Oct 24 2020 NCZ196-204-250030- /O.EXP.KMHX.SU.Y.0014.000000T0000Z-201024T1200Z/ /O.CON.KMHX.BH.S.0055.000000T0000Z-201025T0100Z/ East Carteret-Ocracoke Island- 818 AM EDT Sat Oct 24 2020 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... ...HIGH SURF ADVISORY HAS EXPIRED... * WHAT...Dangerous rip currents and large breaking waves in the surf zone. * WHERE...Ocracoke Island and Core Banks beaches. * WHEN...Through this evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. Dangerous shore break can throw a swimmer or surfer head first into the bottom causing neck and back injuries. * ADDITIONAL DETAILS...The most likely time for strong rip currents to occur is a couple hours either side of low tide, which will occur around 9 AM this morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current remain calm. Don't fight the current. Swim in a direction following the shoreline. When out of the current, swim back to shore. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. Shore break occurs when waves break directly on the beach. It is extremely important to protect your head and neck whenever you are in breaking waves by keeping your hands in front of you at all times. && $$ NCZ203-205-250030- /O.CON.KMHX.SU.Y.0014.000000T0000Z-201025T1200Z/ /O.CON.KMHX.BH.S.0055.000000T0000Z-201025T0100Z/ Northern Outer Banks-Hatteras Island- 818 AM EDT Sat Oct 24 2020 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SUNDAY... ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... * WHAT...For the High Surf Advisory, large breaking waves of 4 to 8 feet in the surf zone. For the Beach Hazards Statement, dangerous rip currents and large breaking waves in the surf zone. * WHERE...The beaches north of Cape Hatteras. * WHEN...For the High Surf Advisory, until 8 AM EDT Sunday. For the Beach Hazards Statement, through this evening. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. Dangerous shore break can throw a swimmer or surfer head first into the bottom causing neck and back injuries. * ADDITIONAL DETAILS...The most likely time for strong rip currents to occur is a couple hours either side of low tide, which will occur around 9 AM this morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. Swim near a lifeguard. If caught in a rip current remain calm. Don't fight the current. Swim in a direction following the shoreline. When out of the current, swim back to shore. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. Shore break occurs when waves break directly on the beach. It is extremely important to protect your head and neck whenever you are in breaking waves by keeping your hands in front of you at all times. && $$ NCZ195-199-250030- /O.CON.KMHX.BH.S.0055.000000T0000Z-201025T0100Z/ West Carteret-Coastal Onslow- 818 AM EDT Sat Oct 24 2020 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... * WHAT...Dangerous rip currents. * WHERE...Crystal Coast beaches. * WHEN...Through this evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. * ADDITIONAL DETAILS...The most likely time for strong rip currents to occur is a couple hours either side of low tide, which will occur around 9 AM this morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current remain calm. Don't fight the current. Swim in a direction following the shoreline. When out of the current, swim back to shore. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. && $$
550 WHUS42 KMHX 241932 CFWMHX Coastal Hazard Message National Weather Service Newport/Morehead City NC 332 PM EDT Sat Oct 24 2020 NCZ203-205-250100- /O.CAN.KMHX.SU.Y.0014.000000T0000Z-201025T1200Z/ /O.CON.KMHX.BH.S.0055.000000T0000Z-201025T0100Z/ Northern Outer Banks-Hatteras Island- 332 PM EDT Sat Oct 24 2020 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...HIGH SURF ADVISORY IS CANCELLED... * WHAT...Dangerous rip currents and large breaking waves in the surf zone. * WHERE...The beaches north of Cape Hatteras. * WHEN...Until 9 PM EDT this evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. Dangerous shore break can throw a swimmer or surfer head first into the bottom causing neck and back injuries. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current remain calm. Don't fight the current. Swim in a direction following the shoreline. When out of the current, swim back to shore. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. Shore break occurs when waves break directly on the beach. It is extremely important to protect your head and neck whenever you are in breaking waves by keeping your hands in front of you at all times. && $$ NCZ195-199-250100- /O.CON.KMHX.BH.S.0055.000000T0000Z-201025T0100Z/ West Carteret-Coastal Onslow- 332 PM EDT Sat Oct 24 2020 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... * WHAT...Dangerous rip currents. * WHERE...Crystal Coast beaches. * WHEN...Until 9 PM EDT this evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current remain calm. Don't fight the current. Swim in a direction following the shoreline. When out of the current, swim back to shore. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. && $$ NCZ196-204-250100- /O.CON.KMHX.BH.S.0055.000000T0000Z-201025T0100Z/ East Carteret-Ocracoke Island- 332 PM EDT Sat Oct 24 2020 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... * WHAT...Dangerous rip currents and large breaking waves in the surf zone. * WHERE...Ocracoke Island and Core Banks beaches. * WHEN...Until 9 PM EDT this evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. Dangerous shore break can throw a swimmer or surfer head first into the bottom causing neck and back injuries. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current remain calm. Don't fight the current. Swim in a direction following the shoreline. When out of the current, swim back to shore. If tired, float or tread water until out of the rip current. If unable to escape, face the shore and call or wave for help. Shore break occurs when waves break directly on the beach. It is extremely important to protect your head and neck whenever you are in breaking waves by keeping your hands in front of you at all times. && $$
825 WHUS42 KMHX 250111 CFWMHX Coastal Hazard Message National Weather Service Newport/Morehead City NC 911 PM EDT Sat Oct 24 2020 NCZ203-205-250930- /O.EXP.KMHX.BH.S.0055.000000T0000Z-201025T0100Z/ /O.NEW.KMHX.BH.S.0056.201025T0111Z-201026T0000Z/ Northern Outer Banks-Hatteras Island- 911 PM EDT Sat Oct 24 2020 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH SUNDAY EVENING... * WHAT...Dangerous rip currents and large breaking waves in the surf zone. * WHERE...The beaches north of Cape Hatteras. * WHEN...Through Sunday evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. Dangerous shore break can throw a swimmer or surfer head first into the bottom causing neck and back injuries. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$ NCZ195-196-199-204-250215- /O.EXP.KMHX.BH.S.0055.000000T0000Z-201025T0100Z/ West Carteret-East Carteret-Coastal Onslow-Ocracoke Island- 911 PM EDT Sat Oct 24 2020 ...BEACH HAZARDS STATEMENT HAS EXPIRED... $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this beach hazards statement went out at Oct 24, 4:21 AM EDT, 13 minutes earlier.
Area forecast discussion, Oct 24, 4:21 AM EDT, 13 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
421 AM EDT Sat Oct 24 2020
.SYNOPSIS...
A weak front will push offshore by Sunday. High pressure will
dominate the weather early next week before a complex frontal
system could impact the area late in the week.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
As of 330 AM Sat...We remain in between two weather systems, a
coastal trof to our east and an approaching cold front now over
the Appalachians. With high pressure in full control of our
weather, the main concern this morning is patchy dense fog. Unlike
the past few mornings we don't have any high clouds to contend
with, and with the coastal trof just a tad farther east, we also
don't have to deal with lingering mid clouds. The result has
been more widespread fog formation this morning and we expect
that trend to continue through 12Z. Soundings do show very dry
air just above the surface. With the shallow nature to the fog,
conditions will vary from location to location and we may see
conditions bounce around quite a bit through sunrise. In
addition the shallow nature should allow the fog to burn off
pretty quickly (by 13Z). Highs will top out around 80 again
with a good deal of sunshine, as just some late day high clouds
possible ahead of our next cold front.
The current high surf advisory will remain as is, with 6 to 7
foot waves at 13 seconds still occuring off our coast. Barring
any major changes with these conditions right on the threshold
for a high surf advisory, allowing the southern portion (south
of Cape Lookout) to drop off at 8 AM still looks to be on track.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/...
As of 330 AM Sat...The cold front mentioned above will move into
the northern part of our area by late Saturday night. With an
increase in the pressure gradient and more clouds, fog is not
expected tonight. Some showers are possible after 06Z, both
across the far north (ahead of the front itself), along with
coastal areas with an increasing moist southerly flow ahead of
the front. With the clouds, temps will not be quite as cool as
today or generally in the 60s.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
As of 330 AM Sat...A shortwave will pass overhead Sunday,
possibly developing a coastal low which could remain off the
coast into Monday. Then, localized high pressure keeps settled
weather conditions in place Tuesday and Wednesday. A complex low
pressure/frontal system will lift from the Gulf Coast across the
eastern US, bringing the potential for unsettled weather
Thursday into next weekend.
Sunday...A rather complex, and still uncertain pattern emerges
Sunday as a shallow cold front pushes offshore in the morning.
While shallow high pressure will ridge in in the boundary layer,
persistent low to mid level moisture advection will bring the
potential for scattered isentropically forced showers through
the day. Additionally, a shortwave passing overhead will bring
enhanced lift, justifying an increased in POPs to the higher
end chance range with the latest forecast. QPF remains low
overall, and instability/the potential for thunder will remain
along and off the of the beaches south of Cape Hatteras. Highs
will be limited to the upper 60s for the inner coastal plain
north of the Neuse River, but will be near normal elsewhere as
the surface CAA is a bit weaker through the day.
Sunday night into Monday...The aforementioned shortwave will
prompt the development of a wave/low off the coast Sunday night.
There is significant variability amongst guidance as to the
strength and track of this low, but prolonged shower chances are
possible into Monday morning along the coast if the low remains
nearby. Stronger low would also prompt breezy conditions near
the coast. Generally opted for an ensemble mean for wind and
POPs given uncertainty. Upper level subsidence brings drying
conditions and clearing skies through the day Monday, with temps
returning to several degrees above normal.
Tuesday and Wednesday...Significant model variability continues
early next workweek, but generally favored the ECMWF/NAM
solutions of localized high pressure keeping settled conditions
in place. The GFS solution of the front sagging into the region
and stalling solicits consideration, but have opted for a mainly
dry forecast for the time being.
Thursday and Friday...Low pressure, which the National Hurricane
Center currently expects to become tropical over the next 48
hrs, will lift from the Gulf Coast towards the eastern US later
next week. The track of this low is highly uncertain, but the
overall expectation is increased deep moisture transport across
the Southeast and a more warm/humid/unsettled period. Rainfall
timing, amount, intensity, and the severe weather potential are
low track dependent, and will be refined in subsequent
forecasts.
&&
.AVIATION /08Z SATURDAY THROUGH WEDNESDAY/...
Short Term /Through Tonight/...
As of 200 AM Sat...Calm conditions thanks to high pressure
along with a clear sky and a shallow layer of moisture will lead
to fog formation at all terminals through 12Z. Outside of KISO,
we have already seen IFR vsbys. Model soundings show that the
layer of saturation is shallow and right at the surface, and
this may lead to some widely varying conditions at least at the
onset. With this in mind expecting conditions to bounce
between VFR and IFR for the next few hours with the most likely
period for fog to lock in between 08Z and 12Z. LIFR
restrictions are possible at most of the terminals during that
time. Still concerned based on the past few mornings that KISO
may be stubborn for for formation so this is the only terminal
where confidence was not high enough to prevail IFR conditions.
With such a shallow layer expected, rapid improvement will occur
by 13Z with VFR the rest of the TAF period.
Long Term /Sunday through Wednesday/...
As of 350 AM Fri...Sub-VFR conditions likely Sunday into Sunday
night as moisture overrides shallow surface ridging. VFR
conditions prevail thereafter.
&&
.MARINE...
Short Term /through Saturday/...
As of 345 AM Sat...Seas peaked late yesterday evening, but
remain elevated with 6 to 7 footers just off our coast, and
still 10 feet every 13 seconds at Diamond Buoy. Not a ton of
change today with seas slowly subsiding but the key word will be
slow, with seas remaining fairly steady in the 5 to 7 foot range
through afternoon, and still 5 to 6 feet tonight. The SCA
remains in effect to account for the rough swell. Winds will
remain out of the southwest at 5 to 15 kts through early
evening. Tonight as a cold front approaches the waters, and
eventually moves into the northern waters, winds will switch
around into the northeast and become gusty at 10 to 20 kts
especially from Cape Hatteras northward by sunrise Sunday.
Long Term /Sunday through Wednesday/...
As of 350 AM Thu...Moderate northeast winds develop Sunday as a
cold front pushes offshore in the morning. Guidance indicates
that a wave of low pressure could develop along this front
Sunday night into Monday, potentially passing near the coast and
bringing a period of breezy winds and elevated seas. However,
the guidance consensus has this wave weaker and further
offshore, so have kept only Moderate northeast winds in the
forecast for Sunday night and Monday with the caveat that
conditions are dependent on the realized low characteristics.
High pressure dominates Tuesday and Wednesday, bringing more
favorable marine conditions with light to moderate winds and 3
to 4 ft seas.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Beach Hazards Statement through this evening for NCZ195-196-
199-203>205.
High Surf Advisory until 8 AM EDT Sunday for NCZ203-205.
High Surf Advisory until 8 AM EDT this morning for NCZ196-204.
MARINE...Small Craft Advisory until 8 PM EDT Sunday for AMZ152-154.
Small Craft Advisory until 5 PM EDT Sunday for AMZ150-156-158.
&&
SYNOPSIS...MHX
NEAR TERM...EH
SHORT TERM...EH
LONG TERM...CB
AVIATION...EH/CB
MARINE...EH/CBHazardous weather outlook, Oct 23, 8:48 PM EDT, 7 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Newport/Morehead City NC 848 PM EDT Fri Oct 23 2020 NCZ203-205-250100- Northern Outer Banks-Hatteras Island- 848 PM EDT Fri Oct 23 2020 ...HIGH SURF ADVISORY IN EFFECT UNTIL 8 AM EDT SUNDAY... ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH SATURDAY EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. High Surf Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. High Surf Advisory. Large swell from distant Tropical Cyclone Epsilon will continue to produce an elevated rip current risk into this weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ196-204-250100- East Carteret-Ocracoke Island- 848 PM EDT Fri Oct 23 2020 ...HIGH SURF ADVISORY IN EFFECT UNTIL 8 AM EDT SATURDAY... ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH SATURDAY EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. High Surf Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. High Surf Advisory. Large swell from distant Tropical Cyclone Epsilon will continue to produce an elevated rip current risk into this weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ195-199-250100- West Carteret-Coastal Onslow- 848 PM EDT Fri Oct 23 2020 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH SATURDAY EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Large swell from distant Tropical Cyclone Epsilon will continue to produce an elevated rip current risk into this weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ029-044>047-079>081-090>092-094-193-194-198-250100- Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort- Mainland Hyde-Duplin-Lenoir-Jones-Pamlico-Northern Craven- Southern Craven-Inland Onslow- 848 PM EDT Fri Oct 23 2020 This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Beach Hazards Statements in North Carolina, 2020Every beach hazards statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.